# SDR DALA2025063004829

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 34,751 hours, 4,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EMER LIGHT OUT AT 33B, 37H, 44BH, AND 56B. CORRECTIVE ACTION: REPAIRED WIRES AND REPLACED LIGHT ASSY'S PER A330 AMM 33-51. (1049112)
